# SDR CALA2020121001361

- Difficulty date: December 10, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 83,507 hours, 32,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Discharged
- Location: Eemrgency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY EPSU BATTERY FAILS CAP CHECK 10CL-A3NB-33-3-6013-NR 9296399 GENERATED BY V061697, AT HAECO LCQ.  REMOVED AND REPLACED THE EMERGENCY LIGHTS EPSU BATTERY PACK (10W L), IAW A319/320 M/M 33-51-38-000-002-A AND 33-51-38-400-002-A.  OPERATIONS TEST OFF EPSU BY BITE CHECKS GOOD, IAW A319/320 M/M 33-51-00-7 10-001-A.
